# SDR R61A201812030019

- Difficulty date: December 3, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LT HORIZONTAL RIB 11 UPR AND LOWER FLANGES CRACKED AT FASTENER HOLES JUST FWD OF STR 02L. MAINTENANCE REMOVED AND REPLACED LT HORIZONTAL STAB RIB 11 IAW SRM 51-40-08 AND DRAWING 170-62400.
